• Users Online: 207
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login

  Article Access Statistics

Year : 2017 | Volume:  2 | Issue Number:  2 | Page:  54-56

ORIGINAL ARTICLE

Study of root canal morphology of permanent mandibular incisors in an Indian subpopulation
Chellammal M Ramya

Number of times this article was viewed 1214
Number of times this article has been printed  from the site 126
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Back To Article